Dr. Gauhar Rahman
Title
Cited by
Cited by
Year
The extended Mittag-Leffler Function via Fractional Calculus
MA Gauhar Rahman, Dumitru Baleanub, Maysaa Al Qurashid, Sunil Dutt Purohite ...
Journal of Nonlinear Analysis and Aoolication 2017 (10), 4244-4253, 2017
59*2017
Some inequalities of Čebyšev type for conformable k-fractional integral operators
F Qi, G Rahman, SM Hussain, WS Du, KS Nisar
Symmetry 10 (11), 614, 2018
292018
Some inequalities of Hermite–Hadamard type for k-fractional conformable integrals
CJ Huang, G Rahman, KS Nisar, A Ghaffar, F Qi
Aust. J. Math. Anal. Appl 16 (1), 1-9, 2019
282019
The Minkowski inequalities via generalized proportional fractional integral operators
G Rahman, A Khan, T Abdeljawad, KS Nisar
Advances in Difference Equations 2019 (1), 287, 2019
262019
Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric k-function
KS Nisar, F Qi, G Rahman, S Mubeen, M Arshad
Journal of inequalities and applications 2018 (1), 1-12, 2018
262018
A new extension of the Mittag-Leffler function
M Arshad, J Choi, S Mubeen, KS Nisar, G Rahman
Commun. Korean Math. Soc 33 (2), 549-560, 2018
252018
A note on k-hypergeometric differential equations
S Mubeen, M Naz, G Rahman
J. Inequal. Spec. Funct 4 (3), 38-43, 2013
232013
Some new inequalities of the Gruss type for conformable fractional integrals
FQ G. Rahman, K. S. Nisar
AIMS MATHEMATICS 3 (4), 575-583, 2018
22*2018
Contiguous function relations for-hypergeometric functions
S Mubeen, G Rahman, A Rehman, M Naz
International Scholarly Research Notices 2014, 2014
222014
Certain inequalities via generalized proportional Hadamard fractional integral operators
G Rahman, T Abdeljawad, F Jarad, A Khan, KS Nisar
Advances in Difference Equations 2019 (1), 454, 2019
202019
Certain Chebyshev-type inequalities involving fractional conformable integral operators
G Rahman, Z Ullah, A Khan, E Set, KS Nisar
Mathematics 7 (4), 364, 2019
202019
AN EXTENDED BETA FUNCTION AND ITS PROPERTIES
Shahid Mubeen, Gauhar Rahman, Kottakkaran Sooppy Nisar, Junesang Choi ...
Far East Journal of Mathematical Sciences 102 (7), 1545-1557, 2017
20*2017
Certain Gronwall type inequalities associated with Riemann–Liouville k-and Hadamard k-fractional derivatives and their applications
KS Nisar, G Rahman, J Choi, S Mubeen, M Arshad
East Asian Math. J 34 (3), 249-263, 2018
192018
Solutions of-hypergeometric differential equations
S Mubeen, M Naz, A Rehman, G Rahman
Journal of Applied Mathematics 2014, 2014
192014
Some inequalities via fractional conformable integral operators
KS Nisar, A Tassaddiq, G Rahman, A Khan
Journal of Inequalities and Applications 2019 (1), 217, 2019
182019
Chebyshev type inequalities via generalized fractional conformable integrals
KS Nisar, G Rahman, K Mehrez
Journal of Inequalities and Applications 2019 (1), 1-9, 2019
172019
On new modifications governed by quantum Hahn’s integral operator pertaining to fractional calculus
S Rashid, A Khalid, G Rahman, KS Nisar, YM Chu
Journal of Function Spaces 2020, 2020
152020
Certain inequalities involving the (k, ρ)-fractional integral operator
G Rahman, KS Nisar, S Mubeen, J Choi
Far East J. Math. Sci.: FJMS 103 (11), 1879-1888, 2018
152018
Some fractional proportional integral inequalities
G Rahman, T Abdeljawad, A Khan, KS Nisar
Journal of Inequalities and Applications 2019 (1), 1-13, 2019
142019
Fractional calculus of extended Mittag-Leffler function and its applications to statistical distribution
S Araci, G Rahman, A Ghaffar, KS Nisar
Mathematics 7 (3), 248, 2019
142019
The system can't perform the operation now. Try again later.
Articles 1–20